2019
Том 71
№ 7

All Issues

Article (Ukrainian)

A class of entire functions

Boichuk V. S.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 683-688

Article (Ukrainian)

Asymptotic near-periodicity and compactifying representations of semigroups

Vu Kuok Fong

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 688–692

Article (Ukrainian)

Transformations of an abstract Wiener integral in an infinite product of abstract wiener spaces under linear transformations of the space

Gavryliv O. S.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 692-696

Article (Ukrainian)

An approximate solution of a three-element boundary-value problem with shift and its application

Gribnyak L. N., Tikhonenko N. Ya.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 696–701

Article (Ukrainian)

Existence of solutions of a real system of ordinary differential equations, starting at a singular point

Diblik I.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 701–707

Article (Ukrainian)

Properties of groups inherited by normal subgroups

Zaitsev D. I.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 707–713

Article (Ukrainian)

Asymptotics of sums of random variables from the domain of attraction of a stable law

Zinchenko N. M.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 713–718

Article (Ukrainian)

Diserial rings

Kirichenko V. V., Kostyukevich P. P.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 718–723

Article (Ukrainian)

Matrix algebraic criteria and sufficient conditions for asymptotic stability and boundedness with probability 1 of the solutions of a system of linear stationary integrodifferential stochastic Ito equations

Korenevsky D. G.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 723–728

Article (Ukrainian)

A class of groups having C-separating subgroups

Kreknin V. A., Spivakovskii A. V.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 729–733

Article (Ukrainian)

Periodic solutions of second-order wave equations. II

Khoma G. P., Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 733-739

Article (Ukrainian)

Meromorphic solutions of first-order differential equations

Mokhon'ko A. Z.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 739-744

Article (Ukrainian)

The asymptotics and the structure of the integral O-Set of a system from a lipschitz class for a scalar product

Norkin S. K.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 744–750

Article (Ukrainian)

Analytic solution in finite form of three types of cauchy problem for first-order partial differential equations

Rudchenko P. A.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 750-755

Article (Ukrainian)

Approximation by Fourier sums of functions with slowly decreasing Fourier coefficients

Stepanets O. I.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 755–762

Article (Ukrainian)

Asymptotic estimates of some integral means for meromorphic functions

Strochik N. N.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 763–767

Article (Ukrainian)

Solvability of an equation with a deviating argument and unbounded operator coefficients in a hilbert space

Aliev R. G.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 768-774

Article (Ukrainian)

Bogolyubov's functional equation and the lie-poisson-lasov simplectic structure associated with it

Bogolyubov N. N., Prykarpatsky A. K., Samoilenko V. G.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 774–778

Article (Ukrainian)

Some applications of functional-differential inequalities

Vzovskii D. A.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 778–781

Article (Ukrainian)

Boundary-value problems for systems with rot in the principal part

Dudnikov P. I., Samborsky S. N.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 782-785

Article (Ukrainian)

Direct and inverse problems for a periodic Jacobi matrix

Zhernakov N. V.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 785–788

Article (Ukrainian)

p-adic measures with given Laurent moments

Kalyuzhnyi V. N.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 788–792

Article (Ukrainian)

Application of the carleman boundary-value problem to the investigation of wave propagation in a medium with smooth transition

Kozlovskii V. A.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 792–795

Article (Ukrainian)

Solution of the parabolic boundary-value problem in a space of generalized functions with the help of the green matrix

Lopushanskaya G. P.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 795–798

Article (Ukrainian)

A nonlocal boundary-value problem for an equation of fourth order

Malovichko V. A.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 799–801

Article (Ukrainian)

Construction of a hypercomplex system from an Urbanik algebra

Ol'shanetskii I. D.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 801–804

Article (Ukrainian)

Structure of the operators that commute twice with operators of class K(H)

Shtraus V. A.

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 805

Article (Ukrainian)

Pavel Feodosevich Filchakov

Editorial Board

Ukr. Mat. Zh. - 1986νmber=2. - 38, № 6. - pp. 806-807